# SDR ASAA2015092713228

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,363 hours, 10,555 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fault Code
- Condition: Activated
- Location: Lt Control Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL DURING LANDING CHECKLIST.  ACFT GROUNDED.  ACFT  CHECKED AND FOUND LT TCV FAULT LOGGED DURING PACK TEMP CONTROLLER BITE REF FIM 21-62 TASK 801.  RESET FAULT REF SAME, LT PACK TEMP CONTROL OPS NORMAL.
